# SDR ASAA2023093045382

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 61,326 hours, 18,353 cycles
- Engine: Cfmint CFM567B273
- Engine time: 21,757 hours, 6,367 cycles
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Condition: Cracked
- Location: Left Eng Lpt
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3 CARD BORO INSPECTION FOUND 6 LPT NOZZLE GUIDE VANES W/ INTERSECTING CRACKS AND MISSING MATERIAL. AMM REF 72-00-00-200-811-F00 F, 2, D 3. GROUNDED - YES. #1 ENGINE, ESN 895978, REMOVED. DISCREPENCY TRANSFERED TO EBU SHOP W/O #1971172.
